# SDR HEEA0010539

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008064
- Condition: Cracked
- Location: 1st Stage
- Part time: 923 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL TEMP.  INSPECTION OF TURBINE PARTS REVEALED:  CRACK BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A STANDARD AERO OVERHAULED #1 NOZZLE.
